# SDR UIEA2021062101394

- Difficulty date: June 19, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 79,512 hours, 15,813 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bulb
- Condition: Inoperative
- Location: Fuel Pump Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RH FWD FUEL PUMP INOP (ER-120 RESTRICTED))( MAIN TANK FUEL PUMPS (NOTIFY DISPATCH) )( DEFERRED IAW MEL 28-22-01, MDDR 148854, CAT C, DUE 25JUN21, PLACARD INSTALLED.  /  20JUN21 - LP 1187279 - ITEM # 11 - BWI - RELAMPED RH FWD FUEL PUMP SWITCH IAW B767 AMM 33-16-02/201. RESET R FUEL BOOST PUMP C/B. OPS TEST NORMAL "ON" BACK LIGHT OPS TEST NORMAL. THIS CLEARS MDDR 148854. PLACARD REMOVED. )
